Remote Access Representation Theory
Green Open Access

Representation Theory

ISSN 1088-4165



Square integrable representations of classical p-adic groups corresponding to segments

Author: Marko Tadić
Journal: Represent. Theory 3 (1999), 58-89
MSC (1991): Primary 22E50
Published electronically: June 9, 1999
MathSciNet review: 1698200
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $S_n$ be either the group $Sp(n)$ or $SO(2n+1)$ over a $p$-adic field $F$. Then Levi factors of maximal parabolic subgroups are (isomorphic to) direct products of $GL(k)$ and $S_{n-k}$, with $1\leq k\leq n$. The square integrable representations which we define and study in this paper (and prove their square integrability), are subquotients of reducible representations Ind$_P^{S_n}(\delta \otimes \sigma ),$ where $\delta$ is an essentially square integrable representation of $GL(k)$, and $\sigma$ is a cuspidal representation of $S_{n-k}$. These square integrable representations play an important role in a construction of more general square integrable representations.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Representation Theory of the American Mathematical Society with MSC (1991): 22E50

Retrieve articles in all journals with MSC (1991): 22E50

Additional Information

Marko Tadić
Affiliation: Department of Mathematics, University of Zagreb, Bijenička 30, 10000 Zagreb, Croatia
ORCID: 0000-0002-6087-3765

Received by editor(s): July 17, 1998
Received by editor(s) in revised form: December 6, 1998
Published electronically: June 9, 1999
Article copyright: © Copyright 1999 American Mathematical Society